# SDR SWIA201232267

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 18,829 hours, 16,479 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UP DISAGREE WARNING MESSAGE, WOW INPUT CAUTION AND NOSE WHEEL STEERING CAUTION.  (FLT 6215)  REPLACED NOSE STRUT FLOATING PISTON T-SEAL IAW AMM.
